# SDR ASOA20120713092

- Difficulty date: July 13, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 27,523 hours, 15,076 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE CREW REPORTED THAT THE EMERGENCY LIGHTS GO ON AND OFF BY THEMSELVES WITH THE SWITCH IN THE "ARM" POSITION.  THE CREW RETURNED TO THE GATE WHERE MX R & R THE F/A CONTROL PANEL, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
